# SDR GTIA2017082202149

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 18,473 hours, 8,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FA REPORTED DIRTY SOCK ODOR CONFIRMED.  COMPLIED WITH SUPPLEMENTARY PROC 3.226.1.  NR 2 PACK OFF. REPORTED ODOR NO LONGER PRESENT. PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-871-A.  NO DISCREPANCY FOUND WITH APU.
